Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking Diovan, Isorbide, Digixin and Folic acid. Planning for Doppler and stress test. Suggest

Answered by
Dr.
Dr. Indu Kumar

Radiologist

Practicing since :2004

Answered : 6728 Questions

default
Posted on Mon, 9 Dec 2013 in Hypertension and Heart Disease
Question: I USED TO TAKE 80 MG FOR MANY YEARS AND THEN ONE NIGHT AT THE ER, THE DOCTOR TOLD ME TO TAKE 160 MG AND I SEEM TO FEEL BETTER. I AM 82 YEARS OLD AND I HAD MY FIRST HEART ATTACK AND A 3 BY-PASS WHEN I WAS 55 YEARS. (12/28/85) 5 BY-PASS IN XXXXXXX OF 1992 AND 2 STINTS IN 2002. I GUESS I AM LUCKY I HAVE LIVED THIS LONG. I TAKE A LOT OF MEDICATIONS. DIOVAN,ISORBIDE,DIGIXIN, COUMADIN,CARVEDILOL,FOLIC ACID,BABY ASPIRIN, FINASTERIDE, AND FLOMAX. TOMORROW I GO FOR A STRESS TEST, DOPLER AND SOMETHING ELSE. THANKS FOR THE INFO.
doctor
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You must go for routine checkup. Detailed Answer: Hello Thanks for writing to XXXXXXX You didn't mentioned your purpose of last visit to ER.What was your problem at that time? It is nice to know that you are doing well after so many surgeries and complications.In these cases role of personal determination is more than any medicines.It is very tough to maintain the daily strict routine in terms of physical activity and taking medicines regularly. You are getting appropriate and proper medicines needed in your case. Regular follow up and routine investigations are must in your case.So,you must go through stress test,ECHO etc and take medicines regularly. Wish you a long life. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,   ,  

Recent questions on  Valsartan

doctor1 MD

I am a 71 yr. old woman and have taken Diovan for many years because of episodes of high blood pressure. But this was at least 15-10 yrs. ago and I have had no high blood pressure. I always have low blood pressure with a very low pulse (40-45) which has caused concern with another doctor of mine. I have no energy or desire to do anything. Yesterday I didn t take my pill and I felt normal. But my concern is how to get off the medication, as I know it is not good to just stop taking a medication altogether. I need to know what I should do in coming off this medication.

doctor1 MD

Hi, here are a list of medications I am currently on: these are ones my arthritis doc. has perscribed: lyrica 75 mg 3x day,metholtrexate tabs 25 mg,metanx tabs 1 tab twice daily,celebrex caps 200mg 1 cap daily,folbic tabs1 tab daily,tramadol hcl tabs 50 mg one tablet 4 times dailyviibryd tabs 40 mg ,i tablet daily with food,savella tablets 50mg 1 tab twice a day,he just added buprropion sr 150 mg tablets1 tablet a day for 30 days, hydrocodone / acetaminophen5-325IB,Iam also taking dexilant DR caps 60 mg 1 cap daily for stomach,diovan tabs 320 mg 1 daily for blood pressure,L-Thyoxine tab 50 mg 1 tab daily and hydrochlorothizire 1 tab daily. I m not sure all these should go together it worries me taking so much but I am in pain most of tne much worse when standing or walking.

doctor1 MD

I had been taking Diovan for a number of years and insurance company suggested I replace Diovan with the Losartan since it was cheaper. I took 50 mg. of the Losartan yesterday morning. Noticed a tight feeling in chest yesterday afternoon. At the time I went to bed (around 12:30 a.m.) I experienced severe pain in left side of chest, radiating through back and left shoulder. Took two nitro pills and dropped off to sleep. Upon arising this a.m. I again experienced pain in the same area, got a little scared and got very hot. Tried to stay calm, ate some breakfast and felt some better. Also, severe hurting in upper right arm where large muscles join together. I had a heart attack latter part of 2005 and diagnosed several years ago with fibromyalgia. I am 77 years old, active for my age, caring for 88-year-old husband who suffered a stroke six months ago. I hesitate to go to ER this a.m. due to home situation and long wait getting medical attention.

doctor1 MD

I have PAD & neuropathy associated with it, mainly in my feet. Im taking neurotin and percocet, usually 1/2 a pill 2x s a day. Lately my blood pressure has been up. Is the percocet use causing the added hypertension? I m also taking Diovan HCT 160-12.5. Thanks. Kevin

doctor1 MD

I have felt nauseous since about 11am. I had big breakfast. Nausea off and on most of the day. Decided to check blood pressure . Left arm 167/83. Right arm 158/93. I am on valsartan 80mg a day. I have gained some weight. I weigh 167 Nd 74 years old.

doctor1 MD

I have just taken my first Hydralazine. im concerned about taking them every 6 hours round the clock, even though my blood pressure is high. Dr. also said I could have heart palpatations, that scares me. once )ive started.can I ever stop?

doctor1 MD

Please advise, in your opinion, the best blood pressure medication to take that will cause least side effects